# SDR ASAA2019011628097

- Difficulty date: January 16, 2019
- Submitted: February 9, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 39,405 hours, 11,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7502158
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT RT SIDE HAS A CRACKED BAFFLE CLIP ON FORWARD SIDE OF STA 500G. GROUNDED - YES. REMOVED AND REPLACED RT SIDE BAFFLE CLIP FWD SIDE OF STA 500G IAW SRM 51-40-02-06-0.
